American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C75) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Hideki Miyachi. Extremal length boundary of the Teichm\"uller space contains non-Busemann points. Trans. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Frederick P. Gardiner and Nikola Lakic. Tracking a moving point in the plane. Trans. Amer. Math. Soc. 365 (2013) 1957-1975.
Abstract, references, and article information
View Article: PDF

[3] Roger W. Barnard, Petros Hadjicostas and Alexander Yu. Solynin. The Poincaré metric and isoperimetric inequalities for hyperbolic polygons. Trans. Amer. Math. Soc. 357 (2005) 3905-3932. MR 2159693.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Vladimir Markovic. Extremal problems for quasiconformal maps of punctured plane domains. Trans. Amer. Math. Soc. 354 (2002) 1631-1650. MR 1873021.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Nikola Lakic. An isometry theorem for quadratic differentials on Riemann surfaces of finite genus. Trans. Amer. Math. Soc. 349 (1997) 2951-2967. MR 1390043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Clifford J. Earle and Frederick P. Gardiner. Geometric Isomorphisms between Infinite Dimensional Teichmüller Spaces. Trans. Amer. Math. Soc. 348 (1996) 1163-1190. MR 1322950.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Peter Li, Luen-Fai Tam and Jiaping Wang. Harmonic diffeomorphisms between Hadamard manifolds . Trans. Amer. Math. Soc. 347 (1995) 3645-3658. MR 1308017.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Xiang Yang Liu and David Minda. Distortion theorems for Bloch functions . Trans. Amer. Math. Soc. 333 (1992) 325-338. MR 1055809.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Donald E. Marshall and Carl Sundberg. Harmonic measure and radial projection . Trans. Amer. Math. Soc. 316 (1989) 81-95. MR 948195.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] G. D. Anderson, M. K. Vamanamurthy and M. Vuorinen. Sharp distortion theorems for quasiconformal mappings . Trans. Amer. Math. Soc. 305 (1988) 95-111. MR 920148.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] A. Horwitz and D. J. Newman. An extremal problem for analytic functions with prescribed zeros and $r$th derivative in $H\sp \infty$ . Trans. Amer. Math. Soc. 295 (1986) 699-713. MR 833704.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1